Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the persistent rash I am having in the vagina and inner thighs ?

i have had a rash around my vagina area for some time now and it has moved to my inner thighs between the creases of my legs. It iches very badly and when i scrach red bumps come out and last for a day or so and then go back down. I have a red patchy spots around my vagina and inner thighs. I feel like over the months this rach has made my vagina smell and now i m to the point to where i ich all the time. I havent been to the dr because i m to embarressed but i want to know what it is. I feel like it s taking over my life to where i dont want to have sex with my husband no more. It makes me feel so dirty and nasty and i just want to know what it is.
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It's possible that you have a fungal infection called Tinea cruris. It occurs in the groin region. It is due to possible accumulation of sweat and less hygiene. You need to keep that area dry. Avoid scratching. You may apply Calamine lotion when itching comes. Pat dry the sweat if it appears. Change underwear daily. You need to get it looked at to rule out other possible causes. The treatment for this condition is relatively simple, just with an anti-fungal drug if it is Tinea cruris.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u have fungal infection over that area
u need to apply clotrimazole cream twice a day'
take tab fluconazole 150 once a wk
take tab cetrizine at night
keep area clean and dry
dont itch or scratch it
better to consult dermatologist
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor